MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) NARROW POROUS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) NARROW POROUS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona articular surface medial congruent (mc) right 10 mm catalog 42522100110 lot 63753017, nexgen complete knee solution, trabecular metal patella catalog 00587806532 lot 64176468, natural tibia trabecular metal fixed bearing right size d catalog 42530006702 lot 62869826.The product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2019-04181, 0001822565-2019-04182.
 
Event or Problem Description
A patient enrolled in a clinical study underwent right knee arthroplasty and was noted to have stiffness and decreased range of motion during their one month follow-up visit.Patient underwent a manipulation under anesthesia approximately two weeks later.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
A patient enrolled in a clinical study underwent right knee arthroplasty and was noted to have stiffness and decreased range of motion during their one month follow-up visit.Patient underwent a manipulation under anesthesia approximately two weeks later and again approximately one month later.Patient continues to have pain and stiffness as of the three month follow up.
 
Event or Problem Description
No additional information reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Review of the available records by a health care professional noted the patient experienced stiffness requiring manipulation under anesthesia.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) NARROW POROUS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9135002
Report Number0001822565-2019-04182
Device Sequence Number14249567
Product Code MBH
UDI-Device Identifier00889024470101
UDI-Public(01)00889024470101
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K122745
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502206402
Device Lot Number64071413
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer12/11/2019
02/27/2020
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date01/06/2020
03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight69